×

zbMATH — the first resource for mathematics

Sur le contrôle optimal de systèmes gouvernés par des équations élliptiques. (On optimal control of systems gouverned by elliptic equations.). (French) Zbl 0227.49001

MSC:
49J20 Existence theories for optimal control problems involving partial differential equations
49K20 Optimality conditions for problems involving partial differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] \scN. Bourbaki, (a) “Topologie Générale,“ 2^e ed., Chap. 9, Hermann, Paris; (b) “Topologie Générale,” 2e ed., Chap. 10, Hermann, Paris; (c) “Intégration,“ 2e ed., Chap. 1-4, Hermann, Paris; (d) “Intégration,” 2e ed., Chap. 5, Hermann, Paris.
[2] Berge, C, Espaces topologiques et fonctions multivoques, (1900), Dunod Paris · Zbl 0164.52902
[3] Castaing, C, Sur une extension du théorème de ljapunov, C. R. acad. sci. Paris, 260, 3898, (1965)
[4] Castaing, C, Quelques problèmes de mesurabilité liés à la théorie de la commande, C. R. acad. sci. Paris, 262, 409-411, (1966) · Zbl 0136.34303
[5] Castaing, C, Sur LES équations différentielles multivoques, C. R. acad. sci. Paris, 263, 63-66, (1966) · Zbl 0143.31102
[6] Castaing, C, Sur une nouvelle extension du théorème de ljapunov, C. R. acad. sci. Paris, 264, 333-336, (1967) · Zbl 0173.16401
[7] Castaing, C, Sur LES multi-applications mesurables, (), 91-126 · Zbl 0153.08501
[8] Castaing, C, Sur une théorème de représentation intégrale lié à la comparaison des mesures, C. R. acad. sci. Paris, 264, 1059-1062, (1967) · Zbl 0154.15702
[9] Castaing, C, Sur LES multi-applications mesurables, () · Zbl 0153.08501
[10] Cesari, L, Existence theorem for weak and usual optimal solutions in Lagrange problems with unilateral constraints, I, Trans. amer. math. soc., 124, 369-412, (1966) · Zbl 0145.12501
[11] Cesari, L, Existence theorems for weak and usual optimal solutions in Lagrange problems with unilateral constraints, II, Trans. amer. math. soc., 124, 413-430, (1966) · Zbl 0145.12501
[12] Cesari, L, Existence theorems for multidimensional problems of optimal control, (), 115-132 · Zbl 0117.05501
[13] Cesari, L, Existence theorems for multidimensional lagrande problems, J. optimization theory appl., 1, 87-112, (1967) · Zbl 0156.12503
[14] Cesari, L, Sobolev spaces and multidimensional Lagrange problems of optimization, Ann. scuola norm. sup. Pisa, 22, 193-227, (1968) · Zbl 0186.48901
[15] Cesari, L, Multidimensional Lagrange problems of optimization in a fixed domain, and an application to a problem of magneto hydrodynamics, Arch. rational mech. anal., 29, 81-104, (1968) · Zbl 0159.13501
[16] Cesari, L, Optimization with partial differential equations in Dieudonné-rashevsky form and conjugate problems, Arch. rational mech. anal., 33, 339-357, (1969) · Zbl 0182.20302
[17] Ekeland, I, Sur certains problems de contrôle optimal, C. R. acad. sci. Paris, 268, 1585-1588, (1969) · Zbl 0246.49008
[18] Ekeland, I, Relaxation de problèmes de contrôle pour des systèmes gouvernés par des équations aux dérivées partielles, C. R. acad. sci. Paris, 270, 1283-1286, (1970) · Zbl 0199.48505
[19] \scI. Ekeland, Formes équivalentes d’un problème relaxé, C. R. Acad. Sci. Paris.
[20] Gamkrelidze, R; Gamkrelidze, R, Régimes optimaux glissants, Dokl. akad. nauk. SSSR, Soviet math. dokl., 3, 559-561, (1962)
[21] Ghouila-Houri, A, Généralisation de la notion de commande d’un système guidable, (), 7-32 · Zbl 0153.20403
[22] Ioffe, A; Tihomirov, V, Extension des problèmes en calcul des variations, (), 188-246
[23] Karlin, S, On extreme points of vector functions, (), 603-610 · Zbl 0051.29604
[24] Krasnosel’skii, M, Topological methods in the theory of non-linear integral equations, (1964), Pergamon Press New York/London
[25] Lions, J.L, Contrôle optimal de systèmes Régis par des équations aux Dérivées partielles, (1968), Dunod-Gauthier-Villars Paris · Zbl 0179.41801
[26] Lions, J.L, Quelques Méthodes de Résolution des problèmes aux limites non-linéaires, (1969), Dunod-Gauthier-Villars Paris · Zbl 0189.40603
[27] Lions, J.L; Magenes, E, Problèmes aux limites non-homogènes et applications, (1968), Dunod Paris · Zbl 0165.10801
[28] Mc Shane, E, Generalized curves, Duke math. J., 6, 513-536, (1940) · JFM 66.0475.01
[29] Meyer, P.A, Probabilités et potentiel, (1966), Hermann Paris · Zbl 0138.10402
[30] Moreau, J.J, Fonctionnelles convexes, () · Zbl 0137.31401
[31] Nečas, J, LES Méthodes directes en théorie des équations élliptiques, (1967), Masson Paris · Zbl 1225.35003
[32] De La Barriere, R.Pallu, Cours d’automatique théorique, (1966), Dunod Paris · Zbl 0133.39601
[33] Rockafellar, R.T, Integrals which are convexe functionals, Pacific J. math., 24, 525-539, (1968) · Zbl 0159.43804
[34] Rockafellar, R.T, Convex analysis, (1970), Princeton University Press · Zbl 0229.90020
[35] Scorza-Dragoni, G, Un teorema sulle funziona continue rispetto ad una e misurabile rispetto ad un’altra variabile, (), 102-106 · Zbl 0032.19702
[36] Warga, J, Relaxed variational problems, J. math. anal. appl., 4, 111-128, (1962) · Zbl 0102.31801
[37] Young, L, Generalized surfaces in the calculus of variations, I, Ann. of math., 43, 84-103, (1942) · JFM 68.0227.03
[38] Young, L, Generalized surfaces in the calculus of variations, II, Ann. of math., 43, 530-544, (1942) · Zbl 0063.08362
[39] Young, L, Lectures on the calculus of variations and optimal control theory, (1969), W. B. Saunders Philadelphia, Pa · Zbl 0177.37801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.